RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 3(45), Number 1, Pages 187–189 (Mi msb5661)  

Über die reguläre Darstellung einer abstrakten Gruppe. III

A. Kulakoff


Full text: PDF file (250 kB)

Bibliographic databases:
Received: 09.06.1937
Language:

Citation: A. Kulakoff, “Über die reguläre Darstellung einer abstrakten Gruppe. III”, Rec. Math. [Mat. Sbornik] N.S., 3(45):1 (1938), 187–189

Citation in format AMSBIB
\Bibitem{Kul38}
\by A.~Kulakoff
\paper \"Uber die regul\"are Darstellung einer abstrakten Gruppe.~III
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 3(45)
\issue 1
\pages 187--189
\mathnet{http://mi.mathnet.ru/msb5661}
\zmath{https://zbmath.org/?q=an:0018.39202|64.0057.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5661
  • http://mi.mathnet.ru/eng/msb/v45/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:89
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020